# SDR 95ZZZX6072

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2049R
- Make and model: Piper PA 28-180
- Aircraft serial: 285445
- Engine: Lyc O360A4A
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Flywheel
- Part number: 77579
- Condition: Cracked
- Location: Starter Ring Gr
- Part time: 2,026 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTER FLYWHEEL REMOVAL, FOUND FLYWHEEL CRACKED FROM MOUNTING HOLE TO BOTTOM OF CONICAL STRUCTURE.  COULD FIND NO REASON FOR CRACK.  NO DAMAGE NOTED, WHEN AIRCRAFT ENGINE BALANCED YEAR BEFORE, IT CHECKED OUT GOOD.
